# SDR AALA201509019013

- Difficulty date: August 7, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55371318004
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, EXCESSIVE PLAY NOTED ON THE NR 7 RUDDER HINGE ARM FITTING ON THE VERTICAL STABILIZER.  REPLACED HINGE ARM IAW SRM 51-72-11.
